Soon Yi Wu
Soon Yi Wu
國立成功大學數學系特聘教授
Verified email at mail.ncku.edu.tw
Title
Cited by
Cited by
Year
Linear programming with fuzzy coefficients in constraints
SC Fang, CF Hu, HF Wang, SY Wu
Computers & Mathematics with Applications 37 (10), 63-76, 1999
1631999
Canonical dual approach to solving 0-1 quadratic programming problems
SC Fang, DY Gao, RL Sheu, SY Wu
American Institute of Mathematical Sciences, 2008
952008
Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems
LC Zeng, SY Wu, JC Yao
Taiwanese Journal of Mathematics, 1497-1514, 2006
722006
Gap functions and existence of solutions to generalized vector quasi-equilibrium problems
SJ Li, KL Teo, XQ Yang, SY Wu
Journal of Global Optimization 34 (3), 427-440, 2006
682006
Escape from IFN-γ-dependent immunosurveillance in tumorigenesis
CF Lin, CM Lin, KY Lee, SY Wu, PH Feng, KY Chen, HC Chuang, ...
Journal of biomedical science 24 (1), 1-9, 2017
622017
Semismooth Newton methods for solving semi-infinite programming problems
L Qi, SY Wu, G Zhou
Journal of Global Optimization 27 (2), 215-232, 2003
582003
A smoothing Newton method for semi-infinite programming
DH Li, L Qi, J Tam, SY Wu
Journal of Global Optimization 30 (2-3), 169-194, 2004
552004
Well-posedness for parametric vector equilibrium problems with applications
K Kimura, YC Liou, SY Wu, JC Yao
Journal of Industrial and Management Optimization 4 (2), 313, 2008
532008
Managerial attitudes on the development of health promoting hospitals in Beijing
XH Guo, XY Tian, YS Pan, XH Yang, SY Wu, W Wang, V Lin
Health Promotion International 22 (3), 182-190, 2007
522007
On linear semi-infinite programming problems: an algorithm
HC Lai, SY Wu
Numerical functional analysis and optimization 13 (3-4), 287-304, 1992
511992
A new exchange method for convex semi-infinite programming
L Zhang, SY Wu, MA López
SIAM Journal on optimization 20 (6), 2959-2977, 2010
472010
An iterative method for solving KKT system of the semi-infinite programming
SY Wu, DH Li, L Qi, G Zhou
Optimization Methods and Software 20 (6), 629-643, 2005
462005
Existence and duality of generalized vector equilibrium problems
QH Ansari, AH Siddiqi, SY Wu
Journal of Mathematical Analysis and Applications 259 (1), 115-126, 2001
432001
Weak sharp solutions of variational inequalities in Hilbert spaces
Z Wu, S Wu
SIAM Journal on Optimization 14 (4), 1011-1027, 2004
402004
Primal and dual alternating direction algorithms for 1- 1-norm minimization problems in compressive sensing
Y Xiao, H Zhu, SY Wu
Computational Optimization and Applications 54 (2), 441-459, 2013
382013
Relaxed cutting plane method for solving linear semi-infinite programming problems
SY Wu, SC Fang, CJ Lin
Journal of Optimization Theory and Applications 99 (3), 759-779, 1998
381998
An unconstrained convex programming approach to linear semi-infinite programming
CJ Lin, SC Fang, SY Wu
SIAM Journal on Optimization 8 (2), 443-456, 1998
331998
Solving min-max problems and linear semi-infinite programs
SC Fang, SY Wu
Computers & Mathematics with Applications 32 (6), 87-93, 1996
331996
First order optimality conditions for generalized semi-infinite programming problems
JJ Ye, SY Wu
Journal of Optimization Theory and Applications 137 (2), 419-434, 2008
322008
Characterizations of the solution sets of convex programs and variational inequality problems
ZL Wu, SY Wu
Journal of optimization theory and applications 130 (2), 341-360, 2006
322006
The system can't perform the operation now. Try again later.
Articles 1–20